# SDR W8PA971581

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 967.5-987.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- INTERCOSTAL CORRODED AT STRINGER 21 BETWEEN FRAME BS 967.5 TO 987.5, RIGHT BUTT LINE 40.  BLENDED CORROSION, OUT OF LIMITS, REMOVED, FABRICATED AND INSTALLED NEW INTERCOSTAL.
